# SDR 99ZZZX4124

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 117940471
- Condition: Sticks
- Location: Cockpit
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR NEEDLE STICKS AT 90 KNOTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
